# SDR SIMA200208101

- Difficulty date: March 22, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 17381
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SAN - FLT 3360 - CREW REPORTED THAT ALL EMERGENCY LIGHTS WOULD NOT TEST.  CONTRACT MAINTENANCE INSPECTED AIRCRAFT WHICH WAS THEN FERRIED TO SFP FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY LIGHT POWER SUPPLY UNITS (S/N 17381, 18335, 17649, 19522, 19068) IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
